Alert archive / Alabama / Wind Advisories in 2009

Wind Advisory 6, NWS Birmingham, AL

April 21, 200939 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Apr 21, 2009, 3:56 AM CDT for 39 counties in Alabama. It took effect at Apr 21, 2009, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2009, 3:56 AM CDT (08:56 UTC)
In effect from
Apr 21, 2009, 10:00 AM CDT
Expired
Apr 21, 2009, 6:00 PM CDT
In force
8 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KBMX 210856
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 AM CDT TUE APR 21 2009

...BREEZY CONDITIONS EXPECTED TODAY...

ALZ011>015-017>050-211700-
/O.NEW.KBMX.WI.Y.0006.090421T1500Z-090421T2300Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
356 AM CDT TUE APR 21 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA THIS MORNING.
BEHIND THE FRONT...WINDS WILL PICK UP. SUSTAINED WINDS ARE
EXPECTED BETWEEN 15 AND 20 MPH WITH A FEW GUSTS OF 30 TO 35 MPH. 
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG NORTH TO SOUTH ROADWAYS. BOATERS IN THE WIND
ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA
LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND
HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP
SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS.
STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
000 
WWUS74 KBMX 211636
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1136 AM CDT TUE APR 21 2009

...BREEZY CONDITIONS EXPECTED TODAY...

ALZ011>015-017>050-212300-
/O.CON.KBMX.WI.Y.0006.000000T0000Z-090421T2300Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
1136 AM CDT TUE APR 21 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA THIS MORNING.
BEHIND THE FRONT...WINDS WILL PICK UP. SUSTAINED WINDS ARE
EXPECTED BETWEEN 15 AND 20 MPH WITH A FEW GUSTS OF 30 TO 35 MPH.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ROADWAYS. BOATERS IN
THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING
ONTO AREA LAKES TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES
ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP
OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN
WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Apr 20, 11:45 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Apr 20, 11:45 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1145 PM CDT MON APR 20 2009

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

UPPER LEVEL TROUGH PROGRESSING THROUGH THE OHIO VALLEY IS PUSHING
A FRONTAL BOUNDARY INTO WESTERN TENNESSEE THIS EVENING. SCATTERED
SHOWERS HAVE DEVELOPED JUST AHEAD OF THE FRONT AND A LIGHT SHOWER
MAY BE POSSIBLE OVER THE NORTHERN THIRD OF ALABAMA LATER THIS
EVENING. THE CURRENT FORECAST COVERS THIS WITH SLIGHT POPS IN THE
FAR NORTHERN COUNTIES. TEMPERATURES ARE COOLING AS FORECAST AND NO
ADJUSTMENTS ARE PLANNED AT THIS TIME.

&&

.AVIATION...06Z TAF DISCUSSION.

VFR CONDS THRU THE PERIOD. WESTERLY WINDS ARND 5 KNOTS OVERNIGHT
WILL INCREASE TO NEAR 15 KNOTS...WITH GUSTS TO 25 KNOTS...BY 16Z AS
A DRY COLD FRONT PUSHES THROUGH THE AREA. AIRMASS AHEAD AND BEHIND
FRONT WILL BE FAIRLY DRY WITH ONLY FEW-SCATTERED CLOUDS WITH BASES
ARND 5000 FEET.  WINDS SHOULD DIMINISH QUICKLY AFTER SUNSET.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 20, 5:29 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT MON APR 20 2009

ALZ011>015-017>050-211200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
529 PM CDT MON APR 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

BREEZY CONDITIONS ARE EXPECTED TO DEVELOP ON TUESDAY AS A DRY
COLD FRONT PUSHES THROUGH THE AREA. WEST WINDS OF 15 TO 25 MPH CAN
BE EXPECTED ON AREA LAKES AND WATERWAYS BETWEEN 10 AM AND 7 PM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Apr 20, 10:39 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1039 PM CDT MON APR 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND DMG     1 S FAYETTE             33.68N 87.83W
04/19/2009                   FAYETTE            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON POWER LINES JUST SOUTH OF THE
            CITY.

0306 PM     TSTM WND DMG     ALICEVILLE              33.13N 88.16W
04/19/2009                   PICKENS            AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR ALICEVILLE ON HIGHWAY
            14.

0335 PM     HAIL             11 SW TUSCALOOSA        33.13N 87.68W
04/19/2009  E0.75 INCH       TUSCALOOSA         AL   FIRE DEPT/RESCUE

            DIME TO PENNY SIZE HAIL WAS REPORTED AT THE INTERSECTION
            OF FOXFIRE ROAD AND SIPSEY VALLEY ROAD IN ROMULUS.

0340 PM     TSTM WND DMG     4 S SIPSEY RIVER        33.20N 87.77W
04/19/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON SIPSEY VALLEY ROAD JUST NORTH OF
            KELLEYTOWN ROAD.

0458 PM     TSTM WND DMG     4 WSW LAKE WILDWOOD     33.16N 87.43W
04/19/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE DOWN ON CLEMENTS RD NEAR THE EASTERN HILLS
            SUBDIVISION.

0505 PM     HAIL             3 NE COALING            33.19N 87.30W
04/19/2009  E0.25 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            PEA SIZE HAIL WAS REPORTED ALONG INTERSTATE 20 NEAR EXIT
            NUMBER 86.

0512 PM     HAIL             1 W BYRD                34.08N 88.15W
04/19/2009  E1.75 INCH       MARION             AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL WAS REPORTED ALONG THE ALABAMA
            MISSISSIPPI STATE LINE WEST OF THE BYRD COMMUNITY.

0522 PM     TORNADO          5 S GREENSBORO          32.63N 87.59W
04/19/2009  F0               HALE               AL   NWS STORM SURVEY

            40 TO 50 SOFTWOOD TREES SNAPPED. OUTBUILDING AND BARN
            SUSTAINED DAMAGE.

0523 PM     HAIL             HAMILTON                34.14N 87.98W
04/19/2009  E1.00 INCH       MARION             AL   EMERGENCY MNGR

            PENNY TO QUARTER SIZE HAIL WAS OBSERVED IN HAMILTON.

0528 PM     HAIL             BYRD                    34.08N 88.13W
04/19/2009  E1.00 INCH       MARION             AL   EMERGENCY MNGR

            QUARTER SIZE HAIL FELL IN THE BYRD COMMUNITY.

0530 PM     HAIL             HAMILTON                34.14N 87.98W
04/19/2009  E1.75 INCH       MARION             AL   EMERGENCY MNGR

            HAIL AT LEAST GOLF BALL SIZE WAS REPORTED IN HAMILTON.

0600 PM     TORNADO          3 W NEWBERN             32.59N 87.59W
04/19/2009                   HALE               AL   EMERGENCY MNGR

            TWO BARNS SUSTAINED SIGNIFICANT DAMAGE, ONE HOME SUFFERED
            PARTIAL ROOF DAMAGE AND HUNDREDS OF TREES WERE BLOWN DOWN
            NORTH OF COUNTY ROAD 16 ALONG HIGHWAY 25 IN WHITSITT.

0604 PM     TORNADO          4 NE NEWBERN            32.64N 87.49W
04/19/2009                   PERRY              AL   NWS STORM SURVEY

            EF-1. 50-100 SOFTWOOD TREES SNAPPED OR UPROOTED. ONE HOME
            SUSTAINED SHINGLE DAMAGE.

0610 PM     HAIL             NATURAL BRIDGE          34.09N 87.60W
04/19/2009  E0.88 INCH       WINSTON            AL   EMERGENCY MNGR

            NICKEL SIZE HAIL WAS OBSERVED IN AND NEAR NATURAL BRIDGE.

0616 PM     FUNNEL CLOUD     GUIN                    33.97N 87.91W
04/19/2009                   MARION             AL   PUBLIC

            A FUNNEL CLOUD WAS REPORTED JUST NORTH OF GUIN ON STATE
            HIGHWAY 43 NEAR COUNTY ROAD 45.

0620 PM     TSTM WND DMG     2 NE ALABASTER          33.27N 86.79W
04/19/2009                   SHELBY             AL   EMERGENCY MNGR

            MULTIPLE TREES WERE BLOWN DOWN ALONG HIGHWAY 11 NEAR
            INTERSTATE 65. SOME TREES LANDED ON MOBILE HOMES AND A
            GAS LEAK WAS CAUSED BY UPROOTED TREES. POSSIBLE TORNADO.

0628 PM     TORNADO          3 N MARION              32.67N 87.31W
04/19/2009  F1               PERRY              AL   NWS STORM SURVEY

            AROUND 100 TREES SNAPPED OR UPROOTED. AND HOME HOEM
            SUSTAINED MINOR ROOF DAMAGE.

0635 PM     HAIL             DOUBLE SPRINGS          34.15N 87.40W
04/19/2009  E0.75 INCH       WINSTON            AL   LAW ENFORCEMENT

            HAIL AT LEAST THE SIZE OF PENNIES FELL NEAR DOUBLE
            SPRINGS.

0702 PM     TORNADO          ALABASTER               33.25N 86.82W
04/19/2009                   SHELBY             AL   NWS EMPLOYEE

            REPORTED ON THE GROUND NEAR THE SHOPPING CENTER AT EXIT
            NUMBER 238 OFF INTERSTATE 65.

0702 PM     TORNADO          S ALABASTER             33.24N 86.82W
04/19/2009  F0               SHELBY             AL   NWS STORM SURVEY

            NUMEROUS TREES WERE SNAPPED OFF AND UPROOTED NEAR PUBLIX
            GROCERY AND COUNTY ROAD 11.

0718 PM     TSTM WND DMG     1 S MAPLESVILLE         32.77N 86.88W
04/19/2009                   CHILTON            AL   EMERGENCY MNGR

            FEW TREES UPROOTED ALONG THE HWY 22 TRUCK ROUTE.

0743 PM     HAIL             JASPER                  33.85N 87.27W
04/19/2009  E0.75 INCH       WALKER             AL   LAW ENFORCEMENT

            PENNY SIZE HAIL WAS REPORTED BETWEEN PARRISH AND JASPER.

0750 PM     HAIL             WEDGEWORTH              32.81N 87.76W
04/19/2009  E0.25 INCH       HALE               AL   EMERGENCY MNGR

            PEA SIZE HAIL WAS REPORTED ON THE CORNER OF HIGHWAY 14
            AND HIGHWAY 60 IN WEDGEWORTH.

0750 PM     FUNNEL CLOUD     VERBENA                 32.75N 86.51W
04/19/2009                   CHILTON            AL   PUBLIC

            A FUNNEL CLOUD WAS REPORTED NEAR THE TOWN OF VERBENA.

0805 PM     FUNNEL CLOUD     SAWYERVILLE             32.75N 87.73W
04/19/2009                   HALE               AL   EMERGENCY MNGR

            A FUNNEL WAS REPORTED NEAR THE TOWN SAWYERVILLE.

0810 PM     TORNADO          3 WNW MEADVILLE         32.09N 86.19W
04/19/2009                   MONTGOMERY         AL   NWS STORM SURVEY

            EF-0. TEN TREES SNAPPED OR UPROOTED. METAL ROOFING BLOWN
            OFF A BARN AND MINOR SHINGLE DAMAGE TO ONE HOME.

0812 PM     HAIL             2 SW BLOUNTSVILLE       34.07N 86.60W
04/19/2009  E0.75 INCH       BLOUNT             AL   PUBLIC

            DIME TO PENNY SIZE HAIL WAS REPORTED NEAR THE CULLMAN AND
            BLOUNT COUNTY LINE.

0820 PM     TORNADO          5 NE MEADVILLE          32.11N 86.07W
04/19/2009  F1               MONTGOMERY         AL   NWS STORM SURVEY

            THREE HORSE TRAILERS TOSSED 50 TO 100 FEET...DESTROYING
            ONE TRAILER. ONE TRAILER WAS REPORTED TO WEIGH 10,000
            POUNDS AND BLOWN 50 FEET.

0825 PM     HAIL             SAYRE                   33.71N 86.97W
04/19/2009  E0.75 INCH       JEFFERSON          AL   PUBLIC

            DIME TO PENNY SIZE HAIL WAS REPORTED NEAR SAYRE.

0836 PM     TORNADO          3 N SHOPTON             32.16N 85.94W
04/19/2009  F0               BULLOCK            AL   NWS STORM SURVEY

            NUMEROUS TREES SNAPPED OR UPROOTED.

0859 PM     TORNADO          6 SE ALLGOOD            33.86N 86.44W
04/19/2009  F2               BLOUNT             AL   NWS STORM SURVEY

            EIGHTEEN STRUCTURES DAMAGED OR DESTROYED. FOUR STRUCTURES
            COMPLETELY DESTROYED. SEVEN CHICKEN HOUSES DESTROYED.

0905 PM     TSTM WND DMG     3 SSE HIGHLAND LAKE     33.85N 86.43W
04/19/2009                   BLOUNT             AL   EMERGENCY MNGR

            TREES WERE DOWN ON POWER LINES ON JONES CHAPEL ROAD IN
            THE STRAIGHT MOUNTAIN COMMUNITY.

0905 PM     TSTM WND DMG     7 SE ONEONTA            33.88N 86.39W
04/19/2009                   BLOUNT             AL   EMERGENCY MNGR

            POWER LINES WERE BLOWN DOWN ON A VEHICLE WITH PEOPLE
            TRAPPED IN IT ON LAKE ROAD.

0921 PM     TORNADO          3 NE ASHVILLE           33.86N 86.22W
04/19/2009  F1               ST. CLAIR          AL   NWS STORM SURVEY

            AROUND 50 TREES SNAPPED OR UPROOTED.

0930 PM     TSTM WND DMG     5 SSE TUSKEGEE NATIONAL 32.42N 85.56W
04/19/2009                   MACON              AL   EMERGENCY MNGR

            COUPLE TREES DOWN ON COUNTY RD 71 BETWEEN RED RD AND
            LITTLE TEXAS...TIME ESTIMATED.

0945 PM     TSTM WND DMG     CREEK STAND             32.29N 85.48W
04/19/2009                   MACON              AL   EMERGENCY MNGR

            COUPLE TREES DOWN NEAR THE INTERSECTION OF COUNTY RD 79
            AND COUNTY RD 10...TIME ESTIMATED.

0945 PM     TSTM WND DMG     OHATCHEE                33.78N 86.02W
04/19/2009                   CALHOUN            AL   EMERGENCY MNGR

            ONE TREE REPORTED DOWN IN THE CITY.

1000 PM     TSTM WND DMG     TALLADEGA               33.43N 86.10W
04/19/2009                   TALLADEGA          AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON A HOUSE ON COFFEE STREET.
            ANOTHER TREE FELL ON HOUSE ON SOUTH STREET. A THIRD TREE
            LANDED ON A CAR ON LAYHE CIRCLE. NO INJURIES REPORTED AT
            THIS TIME...TIME ESTIMATED.

1004 PM     TSTM WND DMG     TALLADEGA               33.43N 86.10W
04/19/2009                   TALLADEGA          AL   LAW ENFORCEMENT

            TREES AND POWER LINES WERE BLOWN DOWN IN THE CITY OF
            TALLADEGA.

1033 PM     TORNADO          1 SW PHENIX CITY        32.46N 85.02W
04/19/2009  F2               RUSSELL            AL   NWS STORM SURVEY

            FIVE BUSINESSES SUSTAINED MAJOR ROOF DAMAGE. SEVEN HOMES
            WITH MINOR TO MAJOR ROOF DAMAGE. 100-200 TRESS SNAPPED OR
            UPROOTED.

&&

MROSE

Nearby

Wind Advisories in Alabama, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.